MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT35038UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 1st, 2nd, 3rd, 15th and 16th distal stent wraps with struts raised, bunched and overlapping.No deformation was evident to the distal tip.The inner lumen patency was verified.(b)(4).
 
Event or Problem Description
It was reported that the physician intended to use a resolute integrity rx drug eluting stent to treat a lesion located at the right coronary artery.There were there no abnormalities reported in relation to anatomy.There was no damage noted to packaging and no issues noted when removing the device from the hoop/tray.No difficulties were noted during the removal of the protective sheath and during the removal of the packaging stylette.The device was inspected with no issues noted.Negative prep was not performed.The lesion was pre-dilated.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device and excessive force was not used during delivery.It was reported that there was a kink at the tip of the catheter/delivery system.The tip damage was first noted when the physician went to deliver the stent and loaded it onto the guide wire; the device was inserted into the patient.Patient status post-procedure is alive with no injury.Deformation of stent was noted during analysis.Device analysis showed that the distal end of the stent was damaged and the account has confirmed that was initially referred to as the tip of the catheter/delivery system.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7178295
Report Number9612164-2018-00049
Device Sequence Number1066637
Product Code NIQ
UDI-Device Identifier00643169037298
UDI-Public00643169037298
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2019
Device Catalogue NumberRSINT35038UX
Device Lot Number0008620559
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2017
Initial Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight103